# SDR SWAA2022011861292

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 55,609 hours, 33,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OUTER EMERGENCY LIGHT INOP ; / [01] R/R RH FWD EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECKS GOOD.
